Jump to content

omar1234

Member Since 16 Feb 2013
Offline Last Active Apr 14 2013 11:56 PM

Topics I've Started

Post- Accutane Redness And Scars

27 March 2013 - 05:57 PM

Okay so i just got off of accutane about a month ago and i'm still clear. So i'm thankful for that, but i'm still very bothered with some of accutane's lingering side effects. The worst for me is the flushing and redness. Anytime i get a little bit embarrassed, nervous, or even talk to someone i usually don't my face  starts to flush and i start sweating all over my body, within a couple of minutes i'm red as can be and in extreme discomfort as my whole body begins to be inflicted by pain because of my sweat and dry skin combination. So my question to you guys is how much longer am i going to have to put up with these side effects???? I mean every time i go into the sun my face becomes red within a couple of minutes despite the use of spf 50 sunblock. Its really embarrasing and i would like to know when my face will go back to normal?